# SDR PLGA970325A

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 2435 · Starter-Generator
- Part: Backup Ring
- Part number: 467666
- Condition: Cut
- Location: Lt Starter/Gen
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - FLT 3142 - DURING A REPOSITION FLIGHT ABI-BOS, CREW NOTICED FLUID COMING OUT LEFT STARTER GENERATOR EXHAUST.  AIRCRAFT DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM LEFT STARTER GENERATOR DRIVE BACKUP RING.  RING WAS REPLACED AND ENGINE RAN WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
